MathSciNet Relay Station
MathSciNet bibliographic data
MR1312973 57R57 (57N13 57R15 58D29)
Taubes, Clifford Henry More constraints on symplectic forms from Seiberg-Witten invariants. Math. Res. Lett. 2 (1995), no. 1, 9–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement